American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46F99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] D. M. Gorodnya. On the existence and uniqueness of solutions of the Cauchy problem for wave equations with general stochastic measures. Theor. Probability and Math. Statist. 85 (2012) 53-59.
Abstract, references, and article information   
View Article: PDF

[2] Victor L. Shapiro. Fractals and distributions on the $N$-torus. Proc. Amer. Math. Soc. 131 (2003) 3431-3440. MR 1990632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Antonio Bove and David S. Tartakoff. Propagation of Gevrey Regularity for a Class of Hypoelliptic Equations. Trans. Amer. Math. Soc. 348 (1996) 2533-2575. MR 1340171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kang Hui Guo. A remark on the spectral synthesis property for hypersurfaces of ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 121 (1994) 185-192. MR 1185263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rainer Felix. Solvability of differential equations with linear coefficients of nilpotent type . Proc. Amer. Math. Soc. 94 (1985) 161-166. MR 781075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas Donaldson. Harmonic analysis for functors on categories of Banach spaces of distributions . Trans. Amer. Math. Soc. 185 (1973) 1-82. MR 0440365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen J. Greenfield. Hypoelliptic vector fields and continued fractions . Proc. Amer. Math. Soc. 31 (1972) 115-118. MR 0301459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gregers Krabbe. An algebra of generalized functions on an open interval; two-sided operational calculus. Bull. Amer. Math. Soc. 77 (1971) 78-84. MR 0267360.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1